# SDR SWAA2024012944797

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat Row 27abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT AT SEAT ROW 27 ABC EMERGENCY LIGHT IS INOP<[01] REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF THE EMERGENCY LIGHT AT SEAT ROW 27 ABC IAW AMM 33-51-03-960-805  CARD COMPLETE;[02] VERIFIED REMOVAL; REPLACEMENT AND GOOD OPERATIONAL CHECK OF THE EMERGENCY LIGHT AT SEAT ROW 27 ABC IAW AMM 33-51-03-960-805;[03] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE;
